# SDR 98UAL900377

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Switch
- Condition: Dirty
- Location: Refueling Panel
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE ALL FUEL QUANTITY GAUGES DROPPED TO ZERO.  RESETTING CIRCUIT BREAKER DID NOT SOLVE PROBLEM.  FLIGHT WAS DIVERTED TO SYR.  *S/D*  SUSPECTED REFUELING PANEL POWER SWITCH.  CLEANED POWER SWITCH AT REFUELING PANEL.  NO SUBSEQUENT WRITE-UPS.
